# SDR AALA20150625009

- Difficulty date: June 25, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 43,933 hours, 21,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT NOSE GEAR RT STRUT DOOR HINGE CUT OUT.  STOP DRILLED CRACK IAW SRM 53-05-00-001.  INSTALLED DOUBLER IAW SRM 53-05-00-001.
